# SDR SWIA201128210

- Difficulty date: October 1, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 22,217 hours, 18,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 409+128 VERTICAL POST CRACKED AT OUTBOARD AFT RADIUS.  REPLACED VERTICAL POST PER SRM.
